# SDR SWIA202005070549

- Difficulty date: April 23, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 42,552 hours, 36,229 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS605.00 FRAME IS CORRODED, STGR20L Â€“ STGR24R.    (48 MO INSP) RO 5/6/2020   REMOVE CORROSION ON THE AFFECTED AREA, GOUGE NOTED ON THE FS605.00 FRAME DURING REMOVAL OF CORROSION. GOUGE PUNCTURED THROUGH FRAME. REMOVED AND INSTALLED NEW FROM SLPICE ANGLES AT FS605 STGR 20L AND 20R, REF CRJ200 SRM AND BOMBARDIER DWG. COMPLIED WITH TASK CARD. PRESSURIZATION/ LEAK CHECK GOOD.
